This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
A few months ago, I was put on a medication that has incontinence as a side-effect of prolonged use. I wasn't supposed to be on it for very long but it seems I will now be taking it for longer than originally intended.
I've already noticed that I'm needing to use the bathroom with an unsettling frequency. I'm 18 years old.
Is there anything I can do to prolong this process or attempt to prevent it altogether?
Well, without knowing the relevant clinical details it would be difficult to comment specifically on the situation. With incontinence/ increased frequency of urine, causes other than medication side effect such as hormonal/ endocrine issues, neuro-muscular issues etc may need to be ruled out. If the medication is found to be the cause it may need to be substituted by other medications that have the desirable effects but lack the side effects, or counteract the side effect with other medications. It would be best to discuss the situation and the suggested management plan in detail with your treating doctor.
Hope this is helpful.
I've been prescribed ketamine for depression. Bladder problems are a common issue for people who take ketamine, but because it's usually used as a party drug the most common response is to just stop taking it.
This is just to hold me over until there's a better solution that I haven't tried yet.
When I'm off I'll see if there's anything I can do to repair all this-
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST